Alert archive / North Carolina / River Flood Warnings in 2018
River Flood Warning 5, NWS Raleigh, NC
NWS Raleigh, NC issued this river flood warning at Aug 3, 2018, 6:44 PM EDT for Alamance County, North Carolina. It took effect at Aug 3, 2018, 8:15 PM EDT. It was in force for 13 hr.
The area
The outline as issued.
The facts
- Issued
- Aug 3, 2018, 6:44 PM EDT (22:44 UTC)
- In effect from
- Aug 3, 2018, 8:15 PM EDT
- Expired
- Aug 4, 2018, 9:41 AM EDT
- In force
- 13 hr
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Flood severity
- Minor
County Alamance County, NC
The radar
The Raleigh/Durham radar (KRAX), 95 km from the middle of the area, began a volume at 22:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Haw River at Haw River (HAWN7).
- Action stage
- 16 ft
- Minor stage
- 18 ft
- Moderate stage
- 23 ft
- Major stage
- 27 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02096500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
273
WGUS42 KRAH 032244
FLWRAH
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Raleigh, NC
644 PM EDT Fri Aug 3 2018
...The National Weather Service in Raleigh has issued a
Flood Warning for the following rivers in North Carolina...
Haw River At Haw River affecting Alamance County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message. If you encounter deep water while driving, do not
attempt to drive through. Turn around, dont drown.
&&
NCC001-041044-
/O.NEW.KRAH.FL.W.0005.180804T0015Z-180804T2318Z/
/HAWN7.1.ER.180804T0015Z.180804T0600Z.180804T1118Z.NO/
644 PM EDT Fri Aug 3 2018
The National Weather Service in Raleigh has issued a
* Flood Warning for
The Haw River At Haw River.
* until Saturday evening, or until the warning is cancelled.
* At 6:30 PM Friday the stage was 16.7 feet.
* Flood stage is 18.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage by this
evening and continue to rise to near 20.3 feet after midnight.
The river will fall below flood stage by Saturday morning.
* Impact...At 20.0 feet, There is significant overflow on the right
bank opposite the water treatment plant.
&&
The following are the latest observations and 7 AM forecast stages
for the next several days.
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME Sat Sun Mon Tue Wed
Haw River
Haw River 18 16.7 Fri 06 PM 17.7 11.7 7.1 4.8 3.8
&&
LAT...LON 3624 7953 3613 7934 3590 7918 3585 7930
3604 7944 3613 7954
$$4 follow-up statements
315
WGUS82 KRAH 040055
FLSRAH
Flood Statement
National Weather Service Raleigh, NC
855 PM EDT Fri Aug 3 2018
...The Flood Warning continues for the following rivers in North
Carolina...
Haw River At Haw River affecting Alamance County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message. If you encounter deep water while driving, do not
attempt to drive through. Turn around, dont drown.
&&
NCC001-041255-
/O.EXT.KRAH.FL.W.0005.000000T0000Z-180805T0300Z/
/HAWN7.1.ER.180803T2303Z.180804T0600Z.180804T1500Z.NO/
855 PM EDT Fri Aug 3 2018
The Flood Warning continues for
the Haw River At Haw River.
* At 8:30 PM Friday the stage was 20.3 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 22.4 feet by
after midnight. The river will fall below flood stage by late
Saturday morning.
* Impact...At 23.0 feet, Moderate flood stage. Flooding reaches the
base of the water treatment plant building.
* Impact...At 20.0 feet, There is significant overflow on the right
bank opposite the water treatment plant.
* Impact...At 18.0 feet, Overflow begins on both banks at the water
treatment plant.
&&
The following are the latest observations and 7 AM forecast stages
for the next several days.
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME Sat Sun Mon Tue Wed
Haw River
Haw River 18 20.3 Fri 08 PM 19.4 11.6 7.0 5.1 4.1
&&
LAT...LON 3624 7953 3613 7934 3590 7918 3585 7930
3604 7944 3613 7954
$$623
WGUS82 KRAH 041213
FLSRAH
Flood Statement
National Weather Service Raleigh, NC
813 AM EDT Sat Aug 4 2018
...The Flood Warning continues for the following rivers in North
Carolina...
Haw River At Haw River affecting Alamance County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message. If you encounter deep water while driving, do not
attempt to drive through. Turn around, dont drown.
&&
NCC001-050013-
/O.EXT.KRAH.FL.W.0005.000000T0000Z-180805T0148Z/
/HAWN7.1.ER.180803T2303Z.180804T0316Z.180804T1348Z.NO/
813 AM EDT Sat Aug 4 2018
The Flood Warning continues for
the Haw River At Haw River.
* At 7:45 AM Saturday the stage was 18.7 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by
late this morning.
* Impact...At 20.0 feet, There is significant overflow on the right
bank opposite the water treatment plant.
* Impact...At 18.0 feet, Overflow begins on both banks at the water
treatment plant.
&&
The following are the latest observations and 7 AM forecast stages
for the next several days.
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME Sun Mon Tue Wed Thu
Haw River
Haw River 18 18.7 Sat 08 AM 11.6 7.0 5.1 4.1
&&
LAT...LON 3624 7953 3613 7934 3590 7918 3585 7930
3604 7944 3613 7954
$$301
WGUS82 KRAH 041234
FLSRAH
Flood Statement
National Weather Service Raleigh, NC
834 AM EDT Sat Aug 4 2018
...The Flood Warning continues for the following rivers in North
Carolina...
Haw River At Haw River affecting Alamance County
Haw River Near Bynum affecting Chatham County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message. If you encounter deep water while driving, do not
attempt to drive through. Turn around, dont drown.
&&
NCC001-050034-
/O.EXT.KRAH.FL.W.0005.000000T0000Z-180805T0136Z/
/HAWN7.1.ER.180803T2303Z.180804T0316Z.180804T1336Z.NO/
834 AM EDT Sat Aug 4 2018
The Flood Warning continues for
the Haw River At Haw River.
* At 8:15 AM Saturday the stage was 18.4 feet.
* Flood stage is 18.0 feet.
* Minor flooding is occurring.
* Forecast...The river will continue to fall to below flood stage by
late this morning.
* Impact...At 20.0 feet, There is significant overflow on the right
bank opposite the water treatment plant.
* Impact...At 18.0 feet, Overflow begins on both banks at the water
treatment plant.
&&
The following are the latest observations and 7 AM forecast stages
for the next several days.
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME Sun Mon Tue Wed Thu
Haw River
Haw River 18 18.4 Sat 08 AM 11.8 7.6 5.1 4.1 3.5
&&
LAT...LON 3624 7953 3613 7934 3590 7918 3585 7930
3604 7944 3613 7954
$$
NCC037-050034-
/O.EXT.KRAH.FL.W.0006.000000T0000Z-180805T1108Z/
/BYNN7.1.ER.180804T0739Z.180804T1800Z.180804T2308Z.NO/
834 AM EDT Sat Aug 4 2018
The Flood Warning continues for
the Haw River Near Bynum.
* At 8:16 AM Saturday the stage was 11.5 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 11.6 feet by this
afternoon. The river will fall below flood stage this evening.
* Impact...At 11.0 feet, The river widens up to 400 feet across. It
floods pasturelands on the right bank and woodlands on the left.
&&
The following are the latest observations and 7 AM forecast stages
for the next several days.
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME Sun Mon Tue Wed Thu
Haw River
Bynum 11 11.5 Sat 08 AM 9.4 7.0 5.7 5.0 4.6
&&
LAT...LON 3590 7918 3582 7911 3576 7905 3569 7916
3585 7930
$$415
WGUS82 KRAH 041341
FLSRAH
Flood Statement
National Weather Service Raleigh, NC
941 AM EDT Sat Aug 4 2018
...The Flood Warning is cancelled for the following rivers in North
Carolina...
Haw River At Haw River affecting Alamance County
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message. If you encounter deep water while driving, do not
attempt to drive through. Turn around, dont drown.
&&
NCC001-041411-
/O.CAN.KRAH.FL.W.0005.000000T0000Z-180805T0136Z/
/HAWN7.1.ER.180803T2303Z.180804T0316Z.180804T1250Z.NO/
941 AM EDT Sat Aug 4 2018
The Flood Warning is cancelled for
the Haw River At Haw River.
* At 9:31 AM Saturday the stage was 17.5 feet.
* Flood stage is 18.0 feet.
* The river fell below flood stage at 8:50 AM Saturday.
* Forecast...The river will continue to fall to 11.8 feet by tomorrow
morning.
* Impact...At 18.0 feet, Overflow begins on both banks at the water
treatment plant.
&&
The following are the latest observations and 7 AM forecast stages
for the next several days.
FLD OBSERVED FORECAST 7 AM
LOCATION STG STG DAY TIME Sun Mon Tue Wed Thu
Haw River
Haw River 18 17.5 Sat 10 AM 11.8 7.6 5.1 4.1 3.5
&&
LAT...LON 3624 7953 3613 7934 3590 7918 3585 7930
3604 7944 3613 7954
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this river flood warning went out at Aug 3, 4:12 PM EDT, 2 hours 32 minutes earlier.
Area forecast discussion, Aug 3, 4:12 PM EDT, 2 hours 32 minutes before
Area Forecast Discussion National Weather Service Raleigh NC 412 PM EDT Fri Aug 3 2018 .SYNOPSIS... The upper level trough over the Appalachians is expected to gradually weaken through Saturday. Bermuda high pressure will build in from the western Atlantic this weekend and early next week. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... As of 350 PM Friday... ...Threat of flash flooding persists over the Piedmont... The flash flooding risk is as expected becoming focused over the Piedmont through mid-evening. The large cluster of storms, referred to this morning over eastern SC, has continued to surge north across our Sandhills and southern Coastal Plain, now moving through the Raleigh and Smithfield areas. New cell growth continued on the northward moving outflow boundary at 50 mph. Thankfully, only modest destabilization was able to occur out ahead of this feature, and focused on the western Piedmont. This is where there was less in the way of showers earlier and there were some breaks in the overcast. Still, the MLCapes have only been able to achieve 800 to 1200 J/KG, with only 500 J/KG in the NE Coastal Plain were low clouds/showers persist. The western edge of the outflow boundary has slowed and set up from the SW Piedmont (just east of KCLT) northeast near KRDU. With the highest CAPES now to the west and north of this outflow, expect that the storm development along and north of this outflow. The boundary may set up in a SW-NE fashion with training of storms along the boundary as it slows down in it's progression through the Piedmont through late afternoon and early evening. Additional convection to the west will also move ENE converging with the aforementioned convection. The Flash Flood Watch alignment and timing appears in good shape through 800 PM. (FFG)values have lowered to 1.5 to 1.8 inches/3 hours in many areas, less than 1 inch in an hour in the Watch area. Stabilization in the SE will follow the storms up the Coastal Plain ending the storm threat there earlier. Once the showers and thunderstorms begin to weaken and move on to the north mid-evening, only a chance POP will continue overnight. It appears the threat of widespread flash flooding will finally come to an end. Since we are not as unstable due to the persistent showers and clouds this morning, any severe wind event will be isolated. However, we may again have to be more liberal in the issuance of SVR in the wet urban areas given the saturated soil. It may only take 40 mph to blow down trees in this anomalously wet situation as compared to 58-60 mph for near normal antecedent soil conditions in early August. This was the case on Thursday as 30+ calls of trees being blow over in the Winston-Salem area occurred with 35-40 mph wind gusts in thunderstorms that occurred after 2-5 inches of rain had fallen in the previous 48 hours. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/... As of 350 PM Friday... As the trough continues to lift out, only a weak low level trough reflection will be left to focus continued very high dew point air. However, PW's are expected to drop off as drier air in the mid levels works into the far NW zones. Expect plenty of low stratus giving way to partly sunny skies Saturday. Scattered afternoon thunderstorms are forecast, especially over the eastern Piedmont to the Sandhills along the surface trough. Highs return to the 85-90 range. Lows Saturday night with partly cloudy skies 68-74. && .LONG TERM /SUNDAY THROUGH FRIDAY/... As of 415 PM Friday... On Sunday the subtropical ridge will center over the southeastern United States with heights around 595dm. PWATs as the ridge builds in do fall to below 1.5" across the north with values much higher towards KFAY (around 1.9"). This will equate to a higher chances of showers and thunderstorms towards the coast (esp. if the sea breeze can move inland) with lower chances towards the northwestern zones. Early next week the ridge will then pull west with an upper level weakness moving across the Ohio Valley. By Tuesday a trough axis will setup across central North Carolina with PWATs back up between the 1.8" and 2.0" range. This will allow for a return to a more robust amount of coverage Tuesday afternoon. Wednesday, another upper level disturbance will move east across southern Canada allowing for a longer wave length trough to setup over the east coast of the United States. As this happens the chance of precipitation will continue to increase with highs in the upper 80s. && .AVIATION /20Z FRIDAY THROUGH WEDNESDAY/... As of 155 PM Friday... Periods of MVFR to IFR VSBYS and MVFR CIGS are expected through 00z/Sat. A return to generally MVFR to VFR conditions are forecast between 00z and 06z/Sat. Rapid development of low stratus (LIFR) expected overnight through 12z/Sat., gradually lifting to MVFR and VFR CIGS through 18z. Looking beyond 18z Sat, generally MVFR CIGS expected to become VFR through Saturday night, with predominate VFR VSBYS. However, there is a chance of MVFR CIGS and VSBYS in the afternoon and early evening Saturday and Sunday. Generally VFR conditions expected early next week, with widely scattered to scattered storms in the afternoon and evening hours Monday through Wednesday. && .RAH WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 8 PM EDT this evening for NCZ007>010- 021>026-038>041-073>076-083-084. && SYNOPSIS...Badgett NEAR TERM...Badgett SHORT TERM...Badgett LONG TERM...Haines AVIATION...Badgett
Hazardous weather outlook, Aug 3, 4:00 PM EDT, 2 hours 44 minutes before
Hazardous Weather Outlook National Weather Service Raleigh NC 400 PM EDT Fri Aug 3 2018 NCZ011-027-028-042-043-077-078-085-086-088-089-042000- Halifax-Nash-Edgecombe-Johnston-Wilson-Harnett-Wayne-Scotland-Hoke- Cumberland-Sampson- 400 PM EDT Fri Aug 3 2018 This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This Afternoon and Tonight. Showers and thunderstorms will gradually move north and taper off through early evening. Locally heavy rain and gusty wind will accompany the storms. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. NCZ007>010-021>026-038>041-073>076-083-084-042000- Person-Granville-Vance-Warren-Forsyth-Guilford-Alamance-Orange- Durham-Franklin-Davidson-Randolph-Chatham-Wake-Stanly-Montgomery- Moore-Lee-Anson-Richmond- 400 PM EDT Fri Aug 3 2018 ...FLASH FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING... This Hazardous Weather Outlook is for central North Carolina. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. PWB
In the hours before
Special weather statement, Aug 3, 5:39 PM EDT, 1 hour 5 minutes before
Special Weather Statement
National Weather Service Raleigh NC
539 PM EDT FRI AUG 3 2018
NCZ007-008-032245-
Person NC-Granville NC-
539 PM EDT FRI AUG 3 2018
...AN AREA OF SHOWERS AND STRONG THUNDERSTORMS WILL AFFECT PERSON AND
NORTHWESTERN GRANVILLE COUNTIES UNTIL 645 PM EDT...
At 538 PM EDT, Doppler radar was tracking an area of showers and
thunderstorms with heavy rain over Leasburg, or 8 miles north of
Prospect Hill, moving east at 15 mph.
Heavy rain and minor flooding will be possible with these showers
and storms.
Locations impacted include...
Roxboro, Concord, Bethel Hill, Bushy Fork, Hyco Lake, Moriah, Mayo
Reservoir, Hyco Marina, Berea and Surl.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is occurring with the heavier showers and
storms, and may lead to localized flooding. Do not drive your
vehicle through flooded roadways.
&&
LAT...LON 3622 7872 3622 7880 3624 7880 3625 7915
3653 7914 3654 7902 3654 7866
TIME...MOT...LOC 2138Z 255DEG 15KT 3637 7917
WSSLocal storm report, Aug 3, 6:07 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
607 PM EDT FRI AUG 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0529 PM FLASH FLOOD 1 NE ELON COLLEGE 36.10N 79.50W
08/03/2018 ALAMANCE NC EMERGENCY MNGR
A REPORT RELAYED BY THE STATE EOC THAT 4-5
ROADS IN ELON ARE UNDERWATER, AND MOBILE
HOMES ARE BEING EVACUATED.
&&
JFDLocal storm report, Aug 3, 6:19 PM EDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
619 PM EDT FRI AUG 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM TSTM WND DMG 1 ESE RESEARCH TRIANGLE 35.87N 78.83W
08/03/2018 WAKE NC 911 CALL CENTER
TREE DOWN AT SLATER RD AND CARRINGTON MILL
BLVD.
&&
JFDLocal storm report, Aug 3, 6:22 PM EDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
622 PM EDT FRI AUG 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM TSTM WND DMG 2 W KNIGHTDALE 35.80N 78.52W
08/03/2018 WAKE NC 911 CALL CENTER
TREE DOWN AT HODGE RD AND KNIGHTDALE BLVD.
&&
JFDLocal storm report, Aug 3, 6:25 PM EDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
625 PM EDT FRI AUG 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 PM TSTM WND DMG 5 ENE FUQUAY-VARINA 35.62N 78.72W
08/03/2018 WAKE NC 911 CALL CENTER
POWER LINES DOWN AT 3805 AIR PARK RD.
&&
JFDLocal storm report, Aug 3, 6:28 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
628 PM EDT FRI AUG 3 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 PM TSTM WND DMG 3 SSW LAKE WHEELER 35.66N 78.74W
08/03/2018 WAKE NC 911 CALL CENTER
TREE DOWN ON OPTIMIST FARM RD AT BOSTIAN DR.
&&
JFDThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 8:42 PM EDT | Areal Flood Warning | RAH | Guilford, Randolph | 3 hr |
| Aug 2, 9:43 PM EDT | Special Weather Statement | RAH | Anson, Stanly | 62 min |
| Aug 2, 9:53 PM EDT | Areal Flood Warning | RAH | Davidson, Forsyth | 12 hr |
| Aug 2, 10:48 PM EDT | Special Weather Statement | RAH | Montgomery, Randolph, Richmond | 57 min |
| Aug 3, 1:01 AM EDT | Special Weather Statement | RAH | Wake | 74 min |
| Aug 3, 1:36 AM EDT | Special Weather Statement | RAH | Person | 39 min |
| Aug 3, 2:07 AM EDT | Special Weather Statement | RAH | Durham | 38 min |
| Aug 3, 2:09 AM EDT | Special Weather Statement | RAH | Wake | 51 min |
| Aug 3, 9:44 AM EDT | Areal Flood Warning | RAH | Davidson | 27 hr |
| Aug 3, 1:10 PM EDT | Areal Flood Advisory | RAH | Chatham, Hoke, Lee, Moore, Richmond | 2 hr |
| Aug 3, 1:29 PM EDT | Special Weather Statement | RAH | Hoke, Scotland | 61 min |
| Aug 3, 1:37 PM EDT | Special Weather Statement | RAH | Cumberland | 53 min |
| Aug 3, 2:13 PM EDT | Special Weather Statement | RAH | Sampson | 62 min |
| Aug 3, 2:17 PM EDT | Special Weather Statement | RAH | Lee | 43 min |
| Aug 3, 2:27 PM EDT | Special Weather Statement | RAH | Harnett | 48 min |
| Aug 3, 2:43 PM EDT | Special Weather Statement | RAH | Harnett | 62 min |
| Aug 3, 2:46 PM EDT | Areal Flood Advisory | RAH | Chatham, Harnett, Johnston, Lee, Wake | 107 min |
| Aug 3, 2:50 PM EDT | Severe Thunderstorm Warning | RAH | Chatham, Durham, Harnett, Johnston, Lee, Orange and 1 more | 40 min |
| Aug 3, 2:53 PM EDT | Special Weather Statement | RAH | Johnston, Wayne | 67 min |
| Aug 3, 2:59 PM EDT | Special Weather Statement | RAH | Chatham, Lee | 46 min |
| Aug 3, 3:24 PM EDT | Areal Flood Advisory | RAH | Johnston, Wake, Wayne | 97 min |
| Aug 3, 3:30 PM EDT | Special Weather Statement | RAH | Durham | 45 min |
| Aug 3, 3:33 PM EDT | Special Weather Statement | RAH | Wake | 42 min |
| Aug 3, 4:10 PM EDT | Special Weather Statement | RAH | Wilson | 35 min |
| Aug 3, 4:13 PM EDT | Areal Flood Advisory | RAH | Anson, Montgomery, Stanly | 70 min |
| Aug 3, 4:30 PM EDT | Special Weather Statement | RAH | Davidson | 60 min |
| Aug 3, 4:34 PM EDT | Special Weather Statement | RAH | Montgomery | 41 min |
| Aug 3, 4:47 PM EDT | Severe Thunderstorm Warning | RAH | Davidson, Randolph | 43 min |
| Aug 3, 4:51 PM EDT | Special Weather Statement | RAH | Edgecombe | 54 min |
| Aug 3, 4:59 PM EDT | Areal Flood Advisory | RAH | Alamance, Guilford, Orange | 2 hr |
| Aug 3, 5:01 PM EDT | Areal Flood Advisory | RAH | Davidson, Randolph | 119 min |
| Aug 3, 5:06 PM EDT | Flash Flood Warning | RAH | Alamance, Orange | 3 hr |
| Aug 3, 5:13 PM EDT | Flash Flood Warning | RAH | Davidson, Guilford, Randolph | 72 min |
| Aug 3, 5:34 PM EDT | Special Weather Statement | RAH | Randolph | 56 min |
| Aug 3, 5:39 PM EDT | Special Weather Statement | RAH | Person | 66 min |
| Aug 3, 6:53 PM EDT | Areal Flood Advisory | RAH | Davidson, Montgomery, Randolph, Stanly | 2 hr |
Nearby
River Flood Warnings in North Carolina, 2018Every river flood warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.